# SDR DLM11002223

- Difficulty date: November 13, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N814DE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 21,456 hours, 2,825 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GALLEY 1R FWD OVEN INOP.  FLT ATTN REPORTS NR 2 OVEN FWD GALLEY TURNS ON/OFF UNCOMMANDED AND HAS ELECTRICAL BURN SMELL.  OVEN C/BS PULLED BY FLT CREW.  RAN OVEN 2 AND FOUND OVEN MAKES LOUD HUMMING NOISE.  ACCOMPANIED BY ELECTRICAL BURN SMELL EMINATING FROM OVEN VENT.  DEACTIVATED OVEN 2.  OVEN 2 C/BS PULLED AND COLLARED.  FWD GALLEY OVEN 1, CHILLER, COFFEEMAKER ALL OK.  REPLACED OVEN.
